skin-hair-icon
Breathing problem sotret
I have been taking sotret 20mg since last 4 months as per the direction of my dermatologist. I have stopped taking the medication since last 4 days. From today morning onwards am facing some breathing problems and weakness and joint pains,back pain,frequent urination since last couple of days. Currently am in my hometown for vacation and my dermatologist operates out of Hyderabad. Today it is difficult to get hold of her till the evening even over phone as her practice hours are in the evening. So should I consider to see a general physician in my hometown for the breathing problem as mentioned above right away or should I wait to get back to Hyderabad and consult the dermatologist. I have a long flight cum train journey to make on the coming Saturday Looking for early reply.
54 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Dermatologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹350 for 24 hrs

It's advisable that you visit a M.D. PHYSICIAN before you travel. It could be a viral infection... and whatever the reason you need to figure it out. A thorough physical examination is needed. I'm sure that is what your dermatologist will advise too.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Suman Polavarapu
Aesthetic Medicine 14 yrs exp Hyderabad
Please see Physician for breathing problem.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO